Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. II. Weak convergence of solutions
Abstract
We consider pulse systems with Markov switchings. We study the problem of the uniform boundedness of solutions of such systems and the stability of the systems with respect to the limit equation.Downloads
Published
25.12.1996
Issue
Section
Research articles
How to Cite
Sverdan, M. L., et al. “Asymptotic Behavior of Solutions of Pulse Systems With Small Parameter and Markov Switchings. II. Weak Convergence of Solutions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 12, Dec. 1996, pp. 1708-20, https://umj.imath.kiev.ua/index.php/umj/article/view/5193.